RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. J. Math., 2018, Volume 4, Issue 3, Pages 1197–1263 (Mi ejm12)  

Fano–Mukai fourfolds of genus 10 as compactifications of $\mathbb{C}^4$

Yuri Prokhorovabc, Mikhail Zaidenbergd

a Steklov Mathematical Institute, Moscow, Russia
b Faculty of Mechanics and Mathematics, Lomonosov Moscow State University, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Université Grenoble Alpes, CNRS, Institut Fourier, Grenoble, France

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-02164
15-01-02158
Ministry of Education and Science of the Russian Federation 5-100
Yuri Prokhorov was partially supported by the RFBR Grants 15-01-02164, 15-01-02158, and by the Russian Academic Excellence Project 5-100.


DOI: https://doi.org/10.1007/s40879-018-0244-y


Bibliographic databases:

ArXiv: 1706.04926
Document Type: Article
Received: 20.06.2017
Revised: 12.03.2018
Accepted:05.04.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ejm12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019